# SDR 2010FA0000698

- Difficulty date: May 19, 2010
- Submitted: July 2, 2010
- Operation: General aviation
- Aircraft: N5671X
- Make and model: Ayres S2RRESTD
- Aircraft serial: 2406R
- Engine: Garrtt TPE3311151A
- System (JASC): 6120 · Propeller Controlling System
- Part: Controller
- Part number: 86913017
- Part serial: P130610
- Condition: Wrong Part
- Location: Prop Pitch
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

PROPELLER PITCH CONTROL FOUND INSTALLED IS INCORRECT FOR THIS ENGINE MODEL IAW MFG ILLUSTRATED PART CATALOG 72-00-91, REV 16.
